English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Infinite-dimensional symmetries in gravity

Nicolai, H., & Nagar, A. (2001). Infinite-dimensional symmetries in gravity. In I. Ciufolini, V. Gorini, U. Moschella, & P. Fré (Eds.), Gravitational Waves (pp. 243-279). Bristol: Institute of Physics.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-56C4-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-56C5-2
Genre: Book Chapter

Files

show Files
hide Files
:
60314.pdf (Any fulltext), 2MB
Name:
60314.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Nicolai, Hermann1, Author              
Nagar, Alessandro, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 60314
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Gravitational Waves
Source Genre: Book
 Creator(s):
Ciufolini, Ignazio, Editor
Gorini, Vittorio, Editor
Moschella, Ugo, Editor
Fré, Pietro, Editor
Affiliations:
-
Publ. Info: Bristol : Institute of Physics
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: 243 - 279 Identifier: -

Source 2

show
hide
Title: Series in high energy physics, cosmology and gravitation
Source Genre: Series
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: - Sequence Number: - Start / End Page: - Identifier: -